| Model Number |
FGS-0313 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
Airway Obstruction (1699)
| Date of Event |
10/13/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Uf/importer rpt num: (b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the capsule failed to attach and fell into the esophagus.The capsule was retrieved but the with an unknown device.They calibrated a new capsule and it deployed successfully.The patient was now stable.